# SDR CALA2022082202141

- Difficulty date: August 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 77,847 hours, 9,047 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: I/O Module
- Part number: NA
- Condition: Unserviceable
- Location: Lt & Rt I/O Mod
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INBOUND FLT. CREW REPORTS BOTH FMC''S LOST WAYPOINTS AND ROUTE INFO TO CAPT''S AND FO''S NAV. DISPLAYS IMMEDIATELY FOLLOWING DEPARTURE. REPLACED BOTH LEFT AND RIGHT I/O MODULES M004. OK TO CONTINUE.
